# SDR IPXA2025032632339

- Difficulty date: February 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 28,455 hours, 10,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AERODYNAMIC SEAL BROKEN , FWD LH ENTRY DOOR. (REPLACE).  INSTALL NEW PART I.A.W SRM 51-40-02-0G REV.91 AND BOEING DWG NO.141T6121 SH 13 REV: B.  I.A.W AMM 52-12-01-404-024 REV. 144 INSTALL FWD LH ENTRY DOOR.
